Alert archive / Nebraska / Red Flag Warnings in 2024
Red Flag Warning 23, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Oct 15, 2024, 1:33 PM MDT for 26 counties in Nebraska. It took effect at Oct 16, 2024, 12:00 PM MDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2024, 1:33 PM MDT (19:33 UTC)
- In effect from
- Oct 16, 2024, 12:00 PM MDT
- Expired
- Oct 17, 2024, 6:00 PM MDT
- In force
- 30 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -104 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
384 WWUS83 KLBF 151933 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 233 PM CDT Tue Oct 15 2024 ...Critical fire weather conditions expected Wednesday and Thursday afternoon across the area... . Over the next two afternoon's dry and windy conditions are expected across western and north central Nebraska. The combination of wind and low relative humidity, will lead to critical fire weather conditions across the area. Any fires which do develop, have a high probability to spread quickly and will be very difficult to control. NEZ206-208>210-219-160345- /O.UPG.KLBF.FW.A.0017.241016T1800Z-241017T0000Z/ /O.NEW.KLBF.FW.W.0023.241016T1800Z-241017T0000Z/ /O.NEW.KLBF.FW.A.0018.241017T1800Z-241018T0000Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 233 PM CDT Tue Oct 15 2024 /133 PM MDT Tue Oct 15 2024/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 206, 208, 209, 210, AND 219... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 206, 208, 209, 210, AND 219... The National Weather Service in North Platte has issued a Red Flag Warning, which is in effect from 1 PM CDT /noon MDT/ to 7 PM CDT /6 PM MDT/ Wednesday.A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Thursday afternoon through Thursday evening. * AFFECTED AREA...Fire weather zone 206.Fire weather zone 208.Fire weather zone 209.Fire weather zone 210.Fire weather zone 219. * TIMING...Wednesday and Thursday 1PM through 7PM CDT, Noon through 6PM MDT. * WINDS...South wind 15 to 25 mph with gusts 30 to 40 mph Wednesday and south winds 10 to 20 mph with gusts of 25 to 35 mph on Thursday. * RELATIVE HUMIDITY...As low as 15 to 20 percent Wednesday and as low as 20 to 25 percent on Thursday. * TEMPERATURES...Highs Wednesday generally in the low to mid 60s east of Hwy 83, upper 60s to lower 70s west of Hwy 83. Highs Thursday in the upper 70s to lower 80s. * LIGHTNING...None expected. * IMPACTS...Any fire starts may spread rapidly and become very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NEZ204-160345- /O.UPG.KLBF.FW.A.0017.241016T1800Z-241017T0000Z/ /O.NEW.KLBF.FW.W.0023.241016T1800Z-241017T0000Z/ Eastern Panhandle/Crescent Lake NWR- 133 PM MDT Tue Oct 15 2024 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 204... The National Weather Service in North Platte has issued a Red Flag Warning, which is in effect from noon to 6 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 204. * TIMING...Wednesday 1PM through 7PM CDT, Noon through 6PM MDT. * WINDS...South wind 15 to 25 mph with gusts 30 to 40 mph. * RELATIVE HUMIDITY...As low as 15 to 20 percent * TEMPERATURES...Highs generally in the lower 70s. * LIGHTNING...None expected. * IMPACTS...Any fire starts may spread rapidly and become very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
127 WWUS83 KLBF 160718 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 218 AM CDT Wed Oct 16 2024 NEZ204-162100- /O.EXA.KLBF.FW.A.0018.241017T1800Z-241018T0000Z/ /O.CON.KLBF.FW.W.0023.241016T1800Z-241017T0000Z/ Eastern Panhandle/Crescent Lake NWR- 118 AM MDT Wed Oct 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN SANDHILLS INTO THE PANHANDLE... ...FIRE WEATHER WATCH NOW IN EFFECT THURSDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN SANDHILLS INTO THE PANHANDLE.. The National Weather Service in North Platte has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect Thursday afternoon. * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR. * TIMING...Wednesday and Thursday 1PM through 7PM CDT, Noon through 6PM MDT. * WINDS...South 20 to 30 mph with gusts up to 40 mph today. Southwest wind 15 to 20mph with gusts 25mph or higher Thursday. * RELATIVE HUMIDITY...As low as 15 to 20 percent. * TEMPERATURES...Low to mid 70s today, around 80 Thursday. * LIGHTNING...None expected. * IMPACTS...Any fire starts may spread rapidly and become very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NEZ206-208>210-219-162100- /O.CON.KLBF.FW.W.0023.241016T1800Z-241017T0000Z/ /O.CON.KLBF.FW.A.0018.241017T1800Z-241018T0000Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 218 AM CDT Wed Oct 16 2024 /118 AM MDT Wed Oct 16 2024/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF CENTRAL AND WESTERN NEBRASKA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF CENTRAL AND WESTERN NEBRASKA... * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...Wednesday and Thursday 1PM through 7PM CDT, Noon through 6PM MDT. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...15 to 20 percent today, 20 to 25 percent Thursday. * TEMPERATURES...Middle 60s today, upper 70s to around 80 Thursday. * LIGHTNING...None expected. * IMPACTS...Any fire starts may spread rapidly and become very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
887 WWUS83 KLBF 161947 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 247 PM CDT Wed Oct 16 2024 NEZ204-206-208>210-219-170400- /O.CAN.KLBF.FW.A.0018.241017T1800Z-241018T0000Z/ /O.EXT.KLBF.FW.W.0023.000000T0000Z-241018T0000Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 247 PM CDT Wed Oct 16 2024 /147 PM MDT Wed Oct 16 2024/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...Through Thursday 7PM CDT /6PM MDT. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Poor humidity recovery tonight of only 40 to 55 percent. Afternoon humidity Thursday as low as 15 percent. * TEMPERATURES...Up to 86 degrees Thursday afternoon. * LIGHTNING...None expected. * IMPACTS...Any fire starts may spread rapidly and become very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
826 WWUS83 KLBF 170707 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 207 AM CDT Thu Oct 17 2024 NEZ204-206-208>210-219-171515- /O.CON.KLBF.FW.W.0023.000000T0000Z-241018T0000Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 207 AM CDT Thu Oct 17 2024 /107 AM MDT Thu Oct 17 2024/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...Through Thursday 7PM CDT /6PM MDT. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...Up to 86. * LIGHTNING...None expected. * IMPACTS...Any fire starts may spread rapidly and become very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
697 WWUS83 KLBF 171949 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 249 PM CDT Thu Oct 17 2024 NEZ204-206-208>210-219-180000- /O.CON.KLBF.FW.W.0023.000000T0000Z-241018T0000Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 249 PM CDT Thu Oct 17 2024 /149 PM MDT Thu Oct 17 2024/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...Through Thursday 7PM CDT /6PM MDT. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 16 percent. * TEMPERATURES...Up to 84. * LIGHTNING...None expected. * IMPACTS...Any fire starts may spread rapidly and become very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Oct 15, 11:40 AM MDT, 1 hour 53 minutes earlier. Its key messages:
- The potential for freeze conditions is increasing east of Hwy 83 across Hayes and Frontier counties Tuesday night, but remains uncertain further to the west.
- Critical fire weather conditions are expected across all of central and western Nebraska Wednesday afternoon into Wednesday evening primarily due to prolonged dry conditions and strong gusty winds. Potential for critical/near critical conditions to persist into Thursday.
- Potential increasing for rainfall this weekend though confidence remains low regarding location and amounts.
Area forecast discussion, Oct 15, 11:40 AM MDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1240 PM CDT Tue Oct 15 2024 .KEY MESSAGES... - The potential for freeze conditions is increasing east of Hwy 83 across Hayes and Frontier counties Tuesday night, but remains uncertain further to the west. - Critical fire weather conditions are expected across all of central and western Nebraska Wednesday afternoon into Wednesday evening primarily due to prolonged dry conditions and strong gusty winds. Potential for critical/near critical conditions to persist into Thursday. - Potential increasing for rainfall this weekend though confidence remains low regarding location and amounts. && .SHORT TERM /THROUGH WEDNESDAY NIGHT/... Issued at 405 AM CDT Tue Oct 15 2024 A large area of cool high pressure will build down from Canada and slowly pass through eastern Nebraska tonight before moving into the Mississippi valley on Wednesday. Aside from some mid/high clouds the most notable feature of the high will be the arrival of another round of very cool fall air with high temperatures today generally remaining in the 50s across central and western Nebraska, which is about 10 degrees below normal. This will also set up a cold night tonight as the center of the high moves across eastern Nebraska. However with the high being transitory and a bit off to the east there remains uncertainty as to how far west sub freezing temperatures will get by daybreak Wednesday in portions of southwest Nebraska that have not had a freeze yet. Probabilistic guidance shows up to a 70 percent chance for temperatures below freezing from Hayes into Frontier counties, but heading west of Hwy 83 across Chase county the probability for sub freezing conditions rapidly decreases below 50 percent with potential for winds to increase late as a low level jet develops and keep temperatures up a bit as the center of the high moves off to the southeast. Given the probabilistic trends have upgraded the Freeze Watch to a Freeze Warning for Tuesday night across Hayes and Frontier counties but have maintained the Freeze Watch across Chase county to see if later guidance will offer a more conclusive trend for low temperatures west of Hwy 83 across southwest Nebraska. By Wednesday the axis of the upper ridge will move to our east with the surface high settling over the Mississippi valley as a large trof moves into western Canada and moves a surface low into the northern Rockies. This will create a tight pressure gradient across the High Plains and develop strong southerly flow with windy conditions across the area late morning onward. By Wednesday afternoon the low level wind field will surge well above the 90th percentile and probabilistic guidance shows well over a 70 percent chance for gusts at or above 30mph everywhere east of Hwy 61 with a better than even chance for gusts of 40mph or more up near the Hwy 20 corridor especially east of Hwy 83. The dry southerly winds will boost temperatures into the lower 60s east to low/mid 70s west and drop humidity generally well below 25 percent, creating the potential for wind driven critical fire weather conditions. Given this potential, a Fire Weather Watch has been issued for the entire area Wednesday afternoon into Wednesday evening, and humidity recovery will be poor Wednesday night with readings struggling to rise above 60 percent. More details can be found in the Fire Weather section below. && .LONG TERM /THURSDAY THROUGH MONDAY/... Issued at 405 AM CDT Tue Oct 15 2024 With the upper ridge axis to our east by Thursday and the upper trof approaching from the west, advection of warm, dry air will surge temperatures aloft into the 90th percentile with afternoon highs pushing into the upper 70s to lower 80s with continued concern for fire weather conditions. However the strongest winds will gradually be moving eastward so the amount of overlap between low humidity and gusty winds is uncertain and will be evaluated as new guidance becomes available. Thereafter, ensembles are generally in agreement in moving the upper ridge further eastward into the eastern US with the southern part of the trof moving through western Canada dropping into the 4 corners area and cutting off by the end of the week, then ejecting northeastward and moving over Nebraska Monday. This will bring deep southwesterly flow into the Plains and start to draw up moisture from the Pacific and the Gulf. By Friday precipitable water values will be entering the 90th percentile with potential to reach the 99th percentile by Saturday. The increasing moisture and approaching trof/closed low will bring the region our first real chance for precipitation in quite some time. Friday night into Saturday probabilistic guidance is showing a 30 percent chance for precipitation amounts of 0.50" or more from southwest Nebraska up through North Platte, and QPF plumes show a lot of spread with a good number of ensemble indicating potential for amounts well over half an inch this weekend. Will be watching trends in guidance closely to see how our precipitation chances evolve over the next few days. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1240 PM CDT Tue Oct 15 2024 VFR conditions, mainly SKC will persist across western and north central Nebraska for the effective TAF period. Gusty winds will be the primary aviation concern this afternoon and again Wednesday morning. Southeast wind will continue to gust to 20KT at times this afternoon. Tonight, winds at 09Z near 20016G23KT at KVTN will increase to 20022G35KT at 16Z Wednesday. At KLBF, winds will remain AOB 10KT overnight, then increase to 19015G24KT after 14Z Wednesday. && .FIRE WEATHER... Issued at 405 AM CDT Tue Oct 15 2024 Critical fire weather conditions are possible on Wednesday, driven in large part by the strong, gusty, southerly winds. High temperatures range from the mid 60s to mid 70s, with minimum humidity values in the 20 to 25 percent range, with a few pockets down to 15 percent. However, the recent lack of precipitation combined with drought conditions should make winds a sufficient threat for fire weather. Widespread southerly winds of 25 to 30 miles per hour are expected on Wednesday ahead of an advancing front. Gusts in excess of 45 miles per hour are possible, particularly across the northern Sandhills and north central Nebraska, while gusts of 35 to 40 miles per hour are possible across the rest of western and southwest Nebraska. Overnight humidity recovery is not robust, with humidity recovering to around 55 to 65 percent. Near critical to critical fire weather conditions remain on Thursday as the front continues to track east, with the highest winds expected along and east of a Hayes Center to Broken Bow to Bassett line, where gusts up to 35 miles per hour are possible. Across the rest of the region, southerly winds remain around 15 to 20 miles per hour, with gusts up to 25 miles per hour. Thursday brings even warmer temperatures and lower humidity than Wednesday, with highs in the upper 70s to lower 80s and afternoon humidity as low as 15 to 20 percent. For the areas with higher winds, humidity is expected to be marginally better, around 20 to 30 percent. Trends will continue to be monitored to see if the overlap of critical conditions increases, but key take away should be the potential for another day of near critical to critical fire weather on Thursday. && .LBF WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Wednesday afternoon through Wednesday evening for NEZ204-206-208>210-219. Freeze Watch from late tonight through Wednesday morning for NEZ069. Freeze Warning from 1 AM to 9 AM CDT Wednesday for NEZ070-071. && SHORT TERM...MBS LONG TERM...MBS AVIATION...Roberg FIRE WEATHER...Richie
Hazardous weather outlook, Oct 15, 10:15 AM MDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1115 AM CDT Tue Oct 15 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-161615- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1115 AM CDT Tue Oct 15 2024 /1015 AM MDT Tue Oct 15 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...This afternoon and tonight. Sub freezing temperatures are possible tonight across portions of southwest, central and north central Nebraska. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Sub freezing temperatures are possible Wednesday morning across portions of southwest, central and north central Nebraska. Critical fire weather conditions are likely on Wednesday, due to strong, gusty, southerly winds and low relative humidity. Widespread wind gusts of 35 to 40 miles per hour are expected, with localized gusts in excess of 45 miles per hour. Near critical to critical fire weather conditions remain possible on Thursday, as gusty winds remain along with a return of above seasonal temperatures and low relative humidity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 12:54 AM MDT | Freeze Warning | LBF | Chase, Deuel, Frontier, Hayes, Keith, Perkins | 31 hr |
| Oct 15, 1:07 AM MDT | Fire Weather Watch | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 12 hr |
| Oct 15, 1:33 PM MDT | Fire Weather Watch | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 24 hr |
Nearby
Red Flag Warnings in Nebraska, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.